Record number :
868954
Title of article :
Phase separation of incompressible binary fluids with lattice Boltzmann methods
Author/Authors :
Aiguo Xu، نويسنده , , G. Gonnella، نويسنده , , A. Lamura، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
13
From page :
10
To page :
22
Abstract :
We introduce new versions of lattice Boltzmann methods (LBM) for incompressible binary mixtures where fluctuations of total density are inhibited. As a test for the improved algorithms we consider the problem of phase separation of two-dimensional binary mixtures quenched from a disordered state into the coexistence region. We find that the stability properties of LBM are greatly improved. The control of density fluctuations and the possibility of running longer simulations allow a more precise evaluation of the growth exponent.
Journal title :
Physica A Statistical Mechanics and its Applications
Serial Year :
2004
Link To Document :
بازگشت